On the product of probabilistic metric spaces

Xavier, Airton F. Sampaio

Portugaliae mathematica (1968)

  • Volume: 27, Issue: 3, page 137-147
  • ISSN: 0032-5155

How to cite


Xavier, Airton F. Sampaio. "On the product of probabilistic metric spaces." Portugaliae mathematica 27.3 (1968): 137-147. <http://eudml.org/doc/115069>.

author = {Xavier, Airton F. Sampaio},
journal = {Portugaliae mathematica},
language = {eng},
number = {3},
pages = {137-147},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the product of probabilistic metric spaces},
url = {http://eudml.org/doc/115069},
volume = {27},
year = {1968},

AU - Xavier, Airton F. Sampaio
TI - On the product of probabilistic metric spaces
JO - Portugaliae mathematica
PY - 1968
PB - Sociedade Portuguesa de Matemática
VL - 27
IS - 3
SP - 137
EP - 147
LA - eng
UR - http://eudml.org/doc/115069
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.